# SDR SIMA20121014006

- Difficulty date: October 14, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10325
- Aircraft time: 4,448 hours, 2,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3745 THE CREW REPORTED ALL PASSENGER BUTTONS WERE INOPERABLE WITH AN ELECTRICAL ODOR IN CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ELECTRICAL ODOR COMING FROM FLASHLIGHT HOLDER (CHARGER) DEF AFT EMERGENCY FLASHLIGHT HOLDER MEL 25-15.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSY IAW CMM 25-60-11.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
